Hi all, so i have been prescribed propranolol to control the shakyness in my legs, but havent tried it yet. Just wondering if anyone here got ED from taking it and what dose were you on when that happened?. That’s what I’m worried about.
My pdoc stopped me being put on that by a duty doctor and preferred me to switch meds instead.
I am not sure how right he was.
My AP at the time was Latuda
Switched 4-5 times since then and that was difficult
I hope someone here can answer your question!
Try not to Google it too much, as you’ll just end up getting all these ideas in your head that may not happen to you
I took propranolol to stop bruxism and it worked. Didn’t cause any ed.
Thanks Joker, I don’t spend alot of time researching things, I just come here and ask, and search on google but only in the first page of the search results, I always remain a skeptic, and ask my doctor to confirm if the information is correct or not. Thanks for replying to my thread, it means alot.
That is great to know Walker!. My psych told me a low dose shouldnt affect me so, I guess I should be okay. Thanks for your reply.
Thanks again guys.
I take it for my compulsion to wiggle my feet. I found a low dosage of zyprexa fixed my restlessness, go figure. I don’t worry about ed, I think I would welcome ed, I don’t have ed. I’ve never had shaky legs, sounds serious! Thorazine gave me tardive d and they took me off. I’ve been lucky in a way about side effects these thirty years but have experienced Extreme hunger and sleepiness.
Glad to hear your success story!, I wish I could try pills but, yeah, long story. I also experience hunger and sleepiness, i sleep like 9 to 10 hours a day lol. The nice side effect i like is the loss of appetite.